MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; STERILIZER
Model Number AMSCO 600 STEAM STERILIZER
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported a small amount of smoke emitted from their amsco 600 sterilizer.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the unit and found the contactor for the steam generator was damaged.The damage observed is indicative of the contactor overheating which likely resulted in the reported smoke.A cause of the issue with the contactor could not be determined.As designed, the unit's high limit pressure switch was activated at the time of the event to shut off the heater contactor.The asmco 600 steam sterilizer is designed with flame-resistant materials and is certified by intertek to ul 61010-1:2012 3rd ed./csa c22.2#61010-1-12:2012, 3rd ed.Safety requirements for electrical equipment for measurement, control and laboratory use, part 1, and ul 61010-2-040:2021, 3rd ed/csa c22.2#61010-2-040:2021 3rd ed., safety requirements, part 2-040 - particular requirements for sterilizers and washer-disinfectors to treat medical materials.The technician replaced the contactor, tested the unit, confirmed it to be operating according to specification, and returned it to service.No additional issues have been reported.

Brand Name
AMSCO
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24942082
Report Number3005899764-2026-00030
Device Sequence Number12998559
Product Code FLE
UDI-Device Identifier00724995179236
UDI-Public(01)00724995179236(11)231222
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAMSCO 600 STEAM STERILIZER
Device Catalogue NumberEF1101142
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown